# SDR USAA2014121700008

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 18 hours, 6 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 11 OVERHEAD HAS BROKEN WIRE END.  REPAIRED TERMINAL FOR EMER LIGHT ROW 11 CEILING IAW ESPM 20-48-14.  OPERATIONS CHECKED GOOD.
